Aa
A
A
Close
Avatar universal
Low dose aspirin and bleeding/spotting
Hi Ladies, I was wondering if anyone else is taking daily low dose aspirin for immune problems to prevent miscarriage.  I am taking it and seem to be having a lot of spotting lately.  ( I am almost 5 weeks pg)  I was hoping it was due to the aspirin thinning my blood.  Is anyone else experiencing this?  Or know anyone who has experienced this as a side effect?  

My doctor cannot see me for another 2 weeks, and I really do not want to go to the hospital if I don't need to.    It does not seem bad enough for that yet.  No cramping either.  Thanks for any input/advise.  

Ali
M/C 2004, 2005
TTK#1
Cancel
0 Answers
Page 1 of 1
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Maternal & Child Community Resources